MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD MOD HD 32MM STD NK; HIP ARTHROPLASTY

BIOMET UK LTD. CER BIOLOXD MOD HD 32MM STD NK; HIP ARTHROPLASTY
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: medical product:echo por fem red lat nc 11x135, catalog #: 192511, lot #: 741870, medical product: g7 osseoti 3 hole shell 50mm d, catalog #: 110010243, lot #: 6214131, medical product: g7 neutral e1 liner 32mm d, catalog #: 010000848, lot #: 6148277.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It has been reported that the patient underwent right total hip arthroplasty.Subsequently the patient has received two revisions, both for unknown reasons.This complaint is reporting the second revision.
 
Additional Manufacturer Narrative
(b)(4).The following sections were updated: b4, d10, d11, g4, h2, h3, h6.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : product not returned.
 
Event or Problem Description

Brand Name
CER BIOLOXD MOD HD 32MM STD NK
Common Device Name
HIP ARTHROPLASTY
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key9614980
Report Number3002806535-2020-00030
Device Sequence Number524498
Product Code LZO
UDI-Device Identifier00880304438804
UDI-Public00880304438804
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K042091
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number12-115115
Device Lot Number117110
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/26/2019
Supplement Date Received by Manufacturer01/29/2020
Initial Report FDA Received Date01/22/2020
Supplement Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;